MathSciNet Relay Station
MathSciNet bibliographic data
MR2327029 (2008g:53078) 53C43 (58E20)
Loubeau, E.; Oniciuc, C. On the biharmonic and harmonic indices of the Hopf map. Trans. Amer. Math. Soc. 359 (2007), no. 11, 5239–5256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement